# SDR SWI2025F00900

- Difficulty date: May 10, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Ozne 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL PANEL IS CORRODED BETWEEN FS409+128 AND FS559.  (C-CHECK RO 07/15/2025)REPAIRED RH PRESSURE FLOOR SILL PANEL CORROSION BETWEEN FS409+128 AND FS559 IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 NO WEIGHT CHANGE
